# SDR SWAA2024120273267

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 11,461 hours, 6,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT AFT-RIGHT FLASHLIGHT FLASHING RED<[01] REMOVED AND REPLACED FLASHLIGHT AND CRADLE PER AMM 25-64-00
